Advanced

Stability Analysis of Continuous-Time Adaptive Control Systems

Egardt, Bo (1980) In SIAM Journal on Control and Optimization 18(5). p.540-558
Abstract
The stability properties of a fairly general continuous-time adaptive control scheme are analyzed. Sufficient conditions for $L^\infty $-stability in the presence of disturbances are given. The stability results are used to prove convergence of the process outputs in the disturbance-free case, without requiring any a priori stability assumptions.


Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
SIAM Journal on Control and Optimization
volume
18
issue
5
pages
540 - 558
publisher
SIAM Publications
external identifiers
  • scopus:0019055415
ISSN
1095-7138
DOI
10.1137/0318040
language
English
LU publication?
no
id
da9ba206-8dfa-46ed-8126-77c703a900a6 (old id 8496579)
date added to LUP
2016-01-06 12:10:37
date last changed
2019-01-06 11:55:08
@article{da9ba206-8dfa-46ed-8126-77c703a900a6,
  abstract     = {The stability properties of a fairly general continuous-time adaptive control scheme are analyzed. Sufficient conditions for $L^\infty $-stability in the presence of disturbances are given. The stability results are used to prove convergence of the process outputs in the disturbance-free case, without requiring any a priori stability assumptions.<br/><br/><br/>},
  author       = {Egardt, Bo},
  issn         = {1095-7138},
  language     = {eng},
  number       = {5},
  pages        = {540--558},
  publisher    = {SIAM Publications},
  series       = {SIAM Journal on Control and Optimization},
  title        = {Stability Analysis of Continuous-Time Adaptive Control Systems},
  url          = {http://dx.doi.org/10.1137/0318040},
  volume       = {18},
  year         = {1980},
}